# SDR ASMF200405010

- Difficulty date: May 6, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N803AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26268
- Aircraft time: 33,395 hours, 12,953 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 834503
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, (LANDING GEAR) AND (MAINTENANCE GEAR DOOR) LIGHTS TURNED ON. DURING MAINTENANCE REVISION, PSEU WAS DETECTED WITH DAMAGE ON SENSOR 076. PROXIMITY SWITCH WAS REPLACED IAW MM 32-61-02 AND TEST CORRECT IAW MM 32-61-00.
